# SDR SIMA200530401

- Difficulty date: October 27, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Corroded
- Location: Fr 21, 22
- Part time: 15,310 hours, 15,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FUSELAGE SKIN BETWEEN FRAMES 21 AND 22 AND STRINGERS 19R AND 191., WAS FOUND TO BE CORRODED.  PERFORMED A CUT OUT OF CORRODED AREA.  FABRICATED A FILLER AND DOUBLER.  REPAIR DONE IAW SRM.  (K)
